Thunderstorm Wind, Clermont
- When
- August 31, 6:57 AM EST to 6:58 AM EST
- Where
- Clermont County, 0.54 mi E of Batavia Clrmnt Co Ar
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.080, -84.210
A disturbance moving along a stalled frontal boundary produced thunderstorms during the morning. Some of these storms became severe with damaging winds and large hail being the primary threats.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
A disturbance moving along a stalled frontal boundary produced thunderstorms during the morning. Some of these storms became severe with damaging winds and large hail being the primary threats.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 31, 5:32 AM EST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 632 AM EDT SAT AUG 31 2013 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL STALL OUT ACROSS THE NORTHERN SECTIONS OF THE REGION TODAY. THIS BOUNDARY IS EXPECTED TO DISSIPATE TONIGHT AS ANOTHER COLD FRONT BEGINS TO PUSH SOUTHEAST INTO THE WESTERN GREAT LAKES AND THE MIDDLE MISSISSIPPI VALLEY. THE SECONDARY FRONT IS FORECAST TO PUSH THROUGH OUR REGION SUNDAY NIGHT INTO MONDAY. WARM AND HUMID AIR WILL CONTINUE THROUGH THE LABOR DAY WEEKEND...WITH DRIER AND COOLER WEATHER EXPECTED BY MID WEEK AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /THROUGH TONIGHT/... FIRST CONCERN THIS MORNING IS THE ONGOING CONVECTION STRETCHING FROM NE OHIO SOUTHWEST INTO CENTRAL OHIO AND THEN TO THE EASTERN MIAMI VALLEY. MAIN CLUSTER OF CONVECTION OVER CENTRAL OHIO ORIGINATED OVER SE MICHIGAN YESTERDAY AND HAS DEVELOPED ITS OWN MESO VORT ICY. HAVE GONE WITH CATEGORICAL POPS FOR PARTS OF CENTRAL OHIO EARLY THIS MORNING AND CHANCE SOUTHWEST TO THE CINCY TRI- STATE AREA AS THIS FEATURE CONTINUES TO DROP SOUTH/SOUTHEAST. FOR LATER THIS MORNING INTO EARLY THIS AFTERNOON...FORECAST AREA MAY BE IN A RELATIVE LULL IN CONVECTIVE ACTIVITY AS A WEAK FRONTAL BOUNDARY SAGS INTO THE NRN CWFA AND SKIES BECOME PARTLY CLOUDY. THEREAFTER...CONVECTIVE ALLOWING MODELS SUGGEST THAT SHOWERS AND THUNDERSTORMS SHOULD POPS UP DURING THE HEAT OF THE DAY. HARD TO PINPOINT THE BEST COVERAGE THIS AFTN AS WE WILL BE IN THE WAKE OF MESO VORTICITY AND A SYNOPTIC S/WV. ALSO...THERE COULD BE SOME LINGERING OUTFLOW BOUNDARIES THAT STORMS COULD FIRE ON...INCLUDING THE SYNOPTIC SCALE FRONTAL BOUNDARY. HAVE THUS GONE WITH JUST CHANCE POPS AT THIS TIME...GENERALLY IN THE 30 TO 40 PERCENT RANGE. SHEAR ACRS THE AREA WILL BE WEAK TODAY. BUT WITH THE POTENTIAL FOR HIGH INSTABILITY...CAN NOT RULE OUT AN ISOLATED SEVERE STORM. WITH PWATS PUSHING INTO THE 1.50 TO 1.75 INCH RANGE...LOCALLY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER STORMS. WILL MENTION THIS IN THE HWO. VERY HOT WEATHER WAS OBSERVED TO OUR WEST YESTERDAY...AND SOME OF THIS AIR...AS SEEN WITH FCST 850 MB TEMPERATURES PUSHING INTO THE LOWER 20S CELSIUS...IS EXPECTED OVER OUR AREA THIS AFTN. CLOUD DISSIPATION LATER THIS MORNING AND THEN CLOUDING UP WITH CONVECTION IS MAKING FORECAST HIGHS A BIT TRICKY. WILL CONTINUE WITH UPPER 80S TO THE LOWER 90S. THESE VALUES WITH DEWPOINTS IN THE LOWER 70S WILL PUSH HEAT INDEX VALUES INTO THE MID AND UPPER 90S. THE POTENTIAL IS THERE FOR 100 HEAT INDEX VALUES TO BE REACHED...BUT THE CONFIDENCE IS LACKING...SO DAYSHIFT WILL HAVE TO MONITOR. WILL ALSO MENTION THIS IN THE WHO. FOR TONIGHT...MODELS SUGGEST THAT AN EMBEDDED DISTURBANCE MAY MOVE ACRS OUR SRN CWFA. THUS...SCATTERED SHOWERS AND STORMS EARLY ON MAY LINGER MORE OVERNIGHT IN THE SOUTH. LOWS TONIGHT WILL BE WARM AND MUGGY...BOTTOMING OUT IN THE UPPER 60S TO THE LOWER 70S. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... ON SUNDAY...A STRONGER S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES. THIS WILL BEGIN TO PUSH A COLD FRONT TOWARD OUR REGION. MODELS SUGGEST THAT A LINGERING WEAK SFC LOW TO OUR WEST MAY BECOME EJECTED TO THE NORTHEAST DURING THE DAY AND THAT MOISTURE AND WEAK CONVERGENCE AHEAD OF THIS FEATURE...ALONG WITH DAYTIME INSTABILITY...MAY RESULT IN A CHANCE OF SHOWERS AND STORMS. TEMPERATURES WILL BE CLOUD DEPENDENT BUT SHOULD AGAIN TOP OUT IN THE UPPER 80S TO THE LOWER 90S WITH HEAT INDEX VALUES IN THE MID TO UPPER 90S. FOR SUNDAY NIGHT INTO MONDAY...DIGGING S/WV SHOULD STAY WILL TO OUR NORTH AS THE COLD FRONT SLOWLY PUSHES SOUTHEAST THROUGH OUR AREA. MODELS ARE NOT SHOWING MUCH IN THE WAY OF UPPER SUPPORT OR LOW LEVEL FRONTAL CONVERGENCE ALONG AND AHEAD OF THE FRONT...SO HAVE BACK OFF TO A CHANCE OF SHOWERS AND STORMS FOR THE ENTIRE FORECAST AREA. HIGHS ON MONDAY SHOULD BE A LITTLE COOLER AS CAA BEGINS TO PUSH INTO THE AREA. WILL RANGE TEMPERATURES FROM THE LOWER 80S NW TO THE UPPER 80S SOUTHEAST. FOR MONDAY NIGHT INTO TUESDAY...AFOREMENTIONED FRONT WILL CONTINUE TO SINK SOUTH AS A RIDGE OF HIGH PRESSURE OF CANADIAN ORIGIN BUILDS INTO THE REGION FROM THE NW. SKIES SHOULD BECOME MOSTLY CLEAR OVERNIGHT MONDAY...FOLLOWED BY MOSTLY SUNNY CONDITIONS ON TUESDAY. DRIER AND COOLER AIR WILL ESTABLISH ITSELF WITH HIGHS ON TUESDAY ONLY RISING INTO THE LOWER 70S NORTH TO THE UPPER 70S SOUTH. HIGH PRESSURE WILL SETTLE OVER THE OHIO VALLEY BY TUESDAY NIGHT. MOSTLY CLEAR SKIES AND COOL TEMPERATURES ARE ANTICIPATED. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... HIGH PRESSURE WILL SINK SOUTH ON WEDNESDAY/WEDNESDAY NIGHT AS A WEAK COLD FRONT APPROACHES FROM THE NORTH. WE SHOULD SEE A REBOUND IN TEMPERATURES ON WEDNESDAY AHEAD OF THE FRONT. MOISTURE IS LIMITED WITH THE FRONT AND THEREFORE CONTINUED TO KEEP PRECIPITATION CHANCES LIMITED TO A SLIGHT CHANCE WEDNESDAY NIGHT INTO THURSDAY. WE SHOULD THEN SEE ANOTHER HIGH PRESSURE AREA MOVE IN THE REGION FOR THURSDAY NIGHT INTO THE FRIDAY IN THE WAKE OF THE FRONT. IT NOW APPEARS THAT THE IR BEHIND THIS FRONT MAY NOT BE AS COOL AS PREVIOUSLY THOUGHT. SO TEMPERATURES HAVE BEEN RAISED FROM PREVIOUS VALUES. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... AFTER THE EARLY MORNING CONVECTION MOVES AWAY FROM THE TAF SITES (PERHAPS SANS JUST A FEW LIGHT SHOWERS AT THE SOUTHERN LOCATIONS)...DRY CONDITIONS WILL BE MOST LIKELY FOR THE MORNING AND INTO THE EARLY AFTERNOON. HOWEVER...WITH HOT AND HUMID CONDITIONS...SCATTERED SHOWERS AND STORMS WILL DEVELOP AGAIN THIS AFTERNOON. WITH WEAK FORCING AND LITTLE IN THE WAY OF WEATHER FEATURES TO SPECIFICALLY PIN THE FORECAST ON...THE TAFS WILL REMAIN FAIRLY GENERAL...WITH VCTS/CB USAGE. WHERE STORMS DO DEVELOP...IFR/LIFR CONDITIONS AND GUSTY WINDS CAN BE EXPECTED. THE OVERNIGHT FORECAST IS SOMEWHAT UNCERTAIN...AS THERE DOES APPEAR TO BE A CHANCE THAT PRECIPITATION WILL CONTINUE WELL AFTER SUNSET. HOWEVER...THE CHANCES WILL BE MUCH LESS THAN DURING THE AFTERNOON AND EVENING. THE OVERALL WIND FLOW THROUGH THE PERIOD WILL BE SOUTHWESTERLY TO WESTERLY...INCREASING TO AROUND 10 KNOTS THIS AFTERNOON. HOWEVER...LIGHT AND VARIABLE CONDITIONS ARE EXPECTED THIS MORNING...AND AGAIN TONIGHT. OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE THROUGH MONDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN/NOVAK AVIATION...HATZOS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 458 AM EDT SAT AUG 31 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-010900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 458 AM EDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE STORM WITH DAMAGING WINDS AND LARGE HAIL CAN NOT BE RULED OUT GIVEN HIGH INSTABILITY. ALSO...THE ATMOSPHERE WILL BE VERY MOIST...SO LOCALLY HEAVY RAIN WILL OCCUR WITHIN THE STRONGER STORMS. THIS MAY RESULT IN LOCALIZED FLOODING. HIGH TEMPERATURES IN THE UPPER 80S TO THE LOWER 90S COMBINED WITH THE HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES INTO THE MID AND UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. IT WILL REMAIN VERY WARM AND MUGGY ON SUNDAY. HIGHS IN THE UPPER 80S TO THE LOWER 90S...ALONG WITH HIGH HUMIDITY...WILL PUSH HEAT INDEX VALUES INTO THE MID AND UPPER 90S ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 AM EDT SAT AUG 31 2013
OHZ046-055-056-310845-
DELAWARE OH-FRANKLIN OH-LICKING OH-
410 AM EDT SAT AUG 31 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 445 AM EDT...
AT 407 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SUNBURY TO 5 MILES NORTHEAST OF HARTFORD...MOVING
SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...NEW ALBANY...
NEWARK...HEATH AND GRANVILLE.
ALSO...CENTER VILLAGE...JOHNSTOWN...PURITY...ST. LOUISVILLE...
JERSEY...FREDONIA...FALLSBURG...ALEXANDRIA...HANOVER AND GRANVILLE
SOUTH ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3999 8239 4001 8277 4013 8288 4026 8288
4031 8274 4028 8274 4027 8252 4027 8248
4025 8247 4024 8219 4024 8218 4008 8218
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 AM EDT SAT AUG 31 2013
OHZ054-063-310915-
FAYETTE OH-MADISON OH-
440 AM EDT SAT AUG 31 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MADISON AND
FAYETTE COUNTIES THROUGH 515 AM EDT...
AT 434 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MIDWAY TO FOUR MILES WEST OF JEFFERSONVILLE...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING AND
WASHINGTON COURT HOUSE.
ALSO...CHENOWETH...MADISON MILLS...BLOOMINGBURG...PANCOASTBURG AND
PLANO ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3952 8326 3945 8331 3955 8358 3956 8367
3970 8366 3980 8346 3977 8325
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 AM EDT SAT AUG 31 2013
OHZ054-063-064-073-310930-
FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-
454 AM EDT SAT AUG 31 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROSS...WESTERN
PICKAWAY...SOUTHEASTERN MADISON AND FAYETTE COUNTIES THROUGH 530 AM
EDT...
AT 452 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES
WEST OF JEFFERSONVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT
HOUSE...MOUNT STERLING AND NEW HOLLAND.
ALSO...CHENOWETH...BLOOMINGBURG...MADISON MILLS...PANCOASTBURG...DEER
CREEK LAKE...PLANO...FIVE POINTS...AUSTIN...WILLIAMSPORT AND
DARBYVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3972 8307 3956 8308 3941 8318 3957 8362
3977 8350
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 AM EDT SAT AUG 31 2013
OHZ079-080-311115-
BROWN OH-HIGHLAND OH-
646 AM EDT SAT AUG 31 2013
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HIGHLAND AND NORTHERN
BROWN COUNTIES THROUGH 715 AM EDT...
AT 644 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FAYETTEVILLE...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HILLSBORO...DANVILLE AND NEW MARKET.
LAT...LON 3911 8398 3925 8397 3923 8383 3922 8383
3923 8381 3920 8356 3907 8368
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
722 AM EDT SAT AUG 31 2013
KYZ091>093-OHZ077>081-311200-
KENTON KY-BOONE KY-CAMPBELL KY-ADAMS OH-BROWN OH-HAMILTON OH-
CLERMONT OH-HIGHLAND OH-
722 AM EDT SAT AUG 31 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HIGHLAND...CENTRAL CLERMONT...SOUTHERN HAMILTON...NORTHERN BROWN...
NORTHWESTERN ADAMS...CAMPBELL...BOONE AND NORTHERN KENTON COUNTIES
THROUGH 800 AM EDT...
AT 716 AM EDT...RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM CINCINNATI TO HILLSBORO...MOVING SOUTHEAST AT
20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DOWNTOWN CINCINNATI...
DELHI TOWNSHIP...NEWPORT...BATAVIA...FORT THOMAS...COVINGTON...
ANDERSON TOWNSHIP...RIVERBEND AND CONEY ISLAND...MOUNT ORAB...FORT
MITCHELL...HIGHLAND HEIGHTS AND AMELIA.
ALSO...BELLEVUE...BUFORD...LUNKEN AIRPORT...WILLOWVILLE...GREENBUSH
AND WOODLAWN ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3896 8337 3902 8464 3922 8483 3919 8439
3916 8363SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
738 AM EDT SAT AUG 31 2013
OHZ073-080>082-088-311215-
ADAMS OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
738 AM EDT SAT AUG 31 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...NORTHEASTERN
SCIOTO...SOUTHWESTERN ROSS...PIKE AND NORTHEASTERN ADAMS COUNTIES
THROUGH 815 AM EDT...
AT 735 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS PARTS OF
SOUTH CENTRAL OHIO...MOVING WEST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HIGHLAND...NORTHEASTERN ADAMS...NORTHEASTERN SCIOTO...PIKE AND
SOUTHWESTERN ROSS COUNTIES...INCLUDING PIKE LAKE...KINCAID SPRINGS...
POPLAR GROVE...HIGHLAND COUNTY AIRPORT...BERRYSVILLE...ROCKY FORK
LAKE...RAINSBORO...SMOKY CORNERS...SINKING SPRING...MARSHALL AND
CYNTHIANA.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3914 8360 3924 8351 3916 8278 3896 8280
3894 8275 3886 8275 3886 8268 3885 8265
3878 8265 3868 8272The Cincinnati radar (KILN), 50 km away, was scanning. The volume nearest the first event began at 11:56 UTC.
5 thunderstorm wind, 1 hail. Local standard time, as filed.
Trees and limbs were downed near Batavia due to thunderstorm winds.
Power poles were downed in Williamsburg Township due to thunderstorm winds.
A tree was downed on Oakland Road due to thunderstorm winds.
Trees were reported down in the area between Sardinia and Winchester due to thunderstorm winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2013Every state in 2013This day in weather historyWarnings in Ohio, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472923, 472903, 472904, 472905, 472906, 472907.